, for the past 4 days I have had an upsetstomach and have felt sick to my stomach, especially when i eat something. I have also had really bad heartburn , that burns my stomach and my throat really bad. And I have ...
Hi I have had an upsetstomach for the last two days it getting worse at night. Sometimes I feel ... on my neck and my throat is full of flem and I constantly cough . There is an on and off headache and I ...
does it take to get out of my system ? I have dizziness , headache , blurr vision . brain numb feeling , ringing ears , upsetstomach when I eat certain foods , indigestion . I have been to Heart Dr , Family Dr ...
the dizziness. I did not have any different bowel movements, my stomach was upset but I did not vomit. I ...Last night at approximately 3:00 AM i woke up and was extremely dizzy when I stood up. I went ...
Got pain in the ears, neck & head-ache, sensation of dizziness, stomach upset & want to vomit and having diarhea. Normally have low blood pressure that is 80/60, but a few minuntes ago it was 120/80...a ...
Hi, I drank a couple of drinks a week ago, but ever since I feel like I am in a perpetual hang over, specially around noon. I have headaches located at the top of my head, and my stomach feels upset (although ...
to wake up when my stomach aches again. This persisted saturday. Intermitent fever,nausea,liquid stool ... and later on developed fever at night. When I woke up friday, my fever was gone but I felt having an upset ...
take tasectan every 6 hours;probiotic,oral rehydration salts;plenty of water;if symptoms not improved, consult physician to initiate intravenous therapy.
Hi doctor,i have an upsetstomach with cramp and indigestion also nausea..can't eat and sleep well since 8 days!help
Welcome to Health Care Magic
See an Internist; preferably a Gastroenterologist
Basic investigations – like urine and stool, ultrasound and/or endoscopy – may be needed...
Can i overdose on vitamin C?
Yes you can have over dose of vit-c if it goes above 2000mg/day.
Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea
Upsetstomach, bloating and indigestionNausea, vomiting and excessive flatulence
Mouth ulcers and sores
Rashes and redness of the face
Foot cramps and muscle pain
Dr. JAY PATEL.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions